Positive solutions for the Φ-Laplacian when Φ is a sup - multiplicative - like function
MetadataShow full metadata
We provide sufficient conditions for the existence of positive solutions of a boundary-value problem for a one dimensional Φ-Laplacian ordinary differential equation with deviating arguments, where Φ is a sup-multiplicative-like function (in a sense introduced here) and the boundary conditions include nonlinear expressions at the end points. For this end, we use the Krasnoselskii fixed point theorem in a cone. The results obtained improve and generalize known results in  and elsewhere.
CitationKarakostas, G. L. (2004). Positive solutions for the Φ-Laplacian when Φ is a sup - multiplicative - like function. Electronic Journal of Differential Equations, 2004(68), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.